IJPAM: Volume 5, No. 1 (2003)
Department of Mathematics
Chochiwon, 339-701, REPUBLIC OF KOREA (SOUTH)
Abstract.In this paper, the local stability problems of the additive functional equation will be investigated for large classes of restricted domains. Moreover, some asymptotic properties of additive mappings will be studied.
Received: February 13, 2003
AMS Subject Classification: 39B82, 39B62
Key Words and Phrases: stability, localstability, additive equation, restricted domain
Source: International Journal of Pure and Applied Mathematics